Alert archive / Colorado / Flash Flood Watches in 2011

Flash Flood Watch 5, NWS Denver/Boulder, CO

July 6, 2011Boulder County, Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood watch at Jul 6, 2011, 3:48 AM MDT for Boulder County, Larimer County, Colorado. It took effect at Jul 6, 2011, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2011, 3:48 AM MDT (09:48 UTC)
In effect from
Jul 6, 2011, 12:00 PM MDT
Expired
Jul 6, 2011, 6:18 PM MDT
In force
6 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
None

Counties Boulder County, CO, Larimer County, CO

The radar

The Denver radar (KFTG), 99 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2566 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WGUS65 KBOU 060948
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
348 AM MDT WED JUL 6 2011

...THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE LATER TODAY...

.A MORE MOIST AND UNSTABLE AIRMASS WILL RESULT IN THUNDERSTORMS
WITH LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING.
THUNDERSTORMS ARE EXPECTED TO QUICKLY DEVELOP BY THE NOON HOUR
ACROSS THE FRONT RANGE MOUNTAINS AND FOOTHILLS...AND THEN SPREAD
AND DEVELOP ACROSS THE PLAINS THROUGH THE REST OF THE AFTERNOON
AND EVENING. THE STRONGEST STORMS WILL PRODUCE HEAVY RAINFALL...
BRINGING A THREAT OF FLASH FLOODING TO THE RECENT BURN SCARS
INCLUDING THE FOURMILE...RESERVOIR ROAD...AND CRYSTAL BURN AREAS.

COZ035-061800-
/O.NEW.KBOU.FF.A.0005.110706T1800Z-110707T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
348 AM MDT WED JUL 6 2011

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL COLORADO... 
  INCLUDING THE FOLLOWING AREA...NORTHERN FRONT RANGE FOOTHILLS. 

* FROM NOON MDT TODAY UNTIL 10 PM MDT THIS EVENING.

* THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING WILL HAVE
  POTENTIAL TO PRODUCE HEAVY RAINFALL. RAINFALL RATES OF 1 TO 1.5
  INCHES IN 30 MINUTES WILL BE POSSIBLE FROM THE STRONGEST
  STORMS.

* THOSE RAINFALL RATES WOULD BRING A THREAT OF FLASH FLOODING TO
  THE RECENT BURN SCARS IN THE FOOTHILLS. THIS INCLUDES THE
  FOURMILE...CRYSTAL...AND RESERVOIR ROAD BURN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

&&

$$

BARJENBRUCH
2 follow-up statements
369 
WGUS65 KBOU 061817
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
1217 PM MDT WED JUL 6 2011

...THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE LATER TODAY...

.A MORE MOIST AND UNSTABLE AIRMASS WILL RESULT IN THUNDERSTORMS
WITH LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE FRONT RANGE
MOUNTAINS AND FOOTHILLS BY EARLY THIS AFTERNOON...AND THEN SPREAD
EAST INTO THE URBAN CORRIDOR AND NORTHEAST PLAINS THE REST OF THE
AFTERNOON AND EVENING. 

THE STRONGEST STORMS WILL PRODUCE HEAVY RAINFALL...BRINGING A
THREAT OF FLASH FLOODING TO THE RECENT BURN SCARS INCLUDING THE
FOURMILE...RESERVOIR ROAD...AND CRYSTAL BURN AREAS.

COZ035-070230-
/O.CON.KBOU.FF.A.0005.000000T0000Z-110707T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
1217 PM MDT WED JUL 6 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL COLORADO...INCLUDING THE FOLLOWING 
  AREA...NORTHERN FRONT RANGE FOOTHILLS. 

* UNTIL 10 PM MDT THIS EVENING

* THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING WILL 
  HAVE POTENTIAL TO PRODUCE HEAVY RAINFALL. RAINFALL RATES OF 1 
  TO 1.5 INCHES IN 30 MINUTES WILL BE POSSIBLE FROM THE 
  STRONGEST STORMS. 

* THOSE RAINFALL RATES WOULD BRING A THREAT OF FLASH FLOODING TO 
  THE RECENT BURN SCARS IN THE FOOTHILLS. THIS INCLUDES THE 
  FOURMILE...CRYSTAL...AND RESERVOIR ROAD BURN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

...REPEAT THIS IS A WATCH AND NOT A WARNING...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT
NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA
SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE
ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A
FLASH FLOOD WARNING IS ISSUED.

&&

$$
129 
WGUS65 KBOU 070018
FFABOU

FLOOD WATCH
NATIONAL WEATHER SERVICE DENVER CO
618 PM MDT WED JUL 6 2011


COZ035-070130-
/O.CAN.KBOU.FF.A.0005.000000T0000Z-110707T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES
618 PM MDT WED JUL 6 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL COLORADO HAS
BEEN CANCELLED. ISOLATED SHOWERS AND THUNDERSTORMS ARE STILL
EXPECTED THIS EVENING BUT WILL ONLY PRODUCE BRIEF RAIN AND NOT
EXPECTED TO RESULT IN FLASH FLOODING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 6, 12:01 AM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 6, 12:01 AM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
1201 AM MDT WED JUL 6 2011

.UPDATE...FLASH FLOOD THREAT DECREASING RAPIDLY AS HEAVIER
RAIN/MCS MOVES INTO NORTHERN KANSAS/SOUTHWEST NEBRASKA. WILL ALLOW
REST OF WATCH OVER THE FAR NORTHEAST CORNER TO EXPIRE AT 2 AM.

&&

.HYDROLOGY...ST LOUIS CREEK IN SOUTHEAST GRAND COUNTY EXPERIENCED
ENHANCED RUNOFF FROM RAIN TUESDAY AFTERNOON AND EVENING...SO
ISSUED AN ADVISORY FOR THAT STREAM AGAIN WHICH WILL RUN THROUGH
THURSDAY EVENING AS WE EXPECT MORE SHOWERS/STORMS TO COMBINE WITH
SNOWMELT THROUGH THAT TIME FRAME.

FLOOD ADVISORIES...

BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON WEDNESDAY.
COLORADO RIVER NEAR KREMMLING UNTIL LATE WEDNESDAY AFTERNOON.
ST LOUIS CREEK IN SOUTHEAST GRAND COUNTY UNTIL LATE THURSDAY
EVENING.

&&

.PREV DISCUSSION... /ISSUED 245 PM MDT TUE JUL 5 2011/

SHORT TERM...CONVECTION HAS BROKEN OUT IN THE WARMER/DRIER AIR OVER
THE MOUNTAINS...AND IS STEADILY SPREADING EAST. MEANWHILE RICHER LOW
LEVEL MOISTURE...DEW POINTS AROUND 60...IS BEING ADVECTED WESTWARD
WITH THE LEADING EDGE INTO MORGAN COUNTY. INITIAL CONVECTION WILL BE
MOVING OFF THE FOOTHILLS INTO A LOW CAPE ENVIRONMENT...SO WE MAY NOT
HAVE MUCH HAPPEN FOR THE NEXT COUPLE OF HOURS...BUT IT WILL ALL COME
TOGETHER IN TIME. JET RELATED LIFT WILL STILL BE OVER THE AREA...SO
ADDITIONAL FOOTHILLS CONVECTION IS LIKELY THROUGH EARLY EVENING AND
WILL LIKELY GET STRONGER FOR A WHILE. THE FIRST STRONG CELLS MAY
MOVE QUITE SLOWLY...ESPECIALLY WITH A LIKELY BOUNDARY COLLISION AS
THE MOISTURE COMES IN. STILL EXPECTING SOME OUTFLOW BASED
ORGANIZATION TO PUSH CONVECTION SLOWLY EASTWARD AFTER THAT. ADJUSTED
POPS FOR TONIGHT UP A BIT...MAINLY OUT ON THE PLAINS. WEDNESDAY HAS
SIMILAR THREATS...BETTER LOW LEVEL MOISTURE BUT DRYING ALOFT AND A
BIT MORE WIND ALOFT. SHOULD ADD UP TO A BIT LOWER FLASH FLOOD THREAT
AND A BIT HIGHER SEVERE THREAT...BUT BOTH WILL STILL BE THERE. THE
COMBINATION OF HIGHER MOISTURE CONTENT AND A DEEPER WARM CLOUD LAYER
MAY MAKE UP FOR THE FASTER STORM MOTION TO PRODUCE HEAVY RAIN AGAIN.
TEMPERATURES WILL BE COOLER...BUT WITH THE HIGH DEW POINTS
CONVECTIVE TEMPS WILL ONLY BE IN THE 70S.

LONG TERM...FOR WEDNESDAY NIGHT...A MOIST AND UNSTABLE AMS WILL
REMAIN IN PLACE THROUGH THE EVENING.  GOOD AFTN INSTBY WITH CAPES
1100-1300 J/KG...PRECIPITABLE WATER VALUES 1.3-1.5 INCHES AND STORM
MOTIONS LESS THAN 10 KTS WILL ALLOW FOR WET MICROBURSTS AND POSSIBLE
FLASH FLOODING ISSUES.  WL KEEP CHC TSTMS GOING FROM THE URBAN
CORRIDOR WESTWARD...WITH LIKELY POPS OVER THE NORTHEAST PLAINS.  THE
FLOW ALOFT WILL REMAIN WEAK THROUGH THE REST OF THE PERIOD IT WILL
JUST BE A QUESTION OF HOW MUCH MOISTURE WILL BE AROUND FOR AFTN AND
EVENING THUNDERSTORMS.  THE UPPER RIDGE WILL BE CENTERED OVER THE
DESERT SOUTHWEST THROUGH SATURDAY THEN ITS SHIFT OVER THE SRN
PLAINS/MISSISSIPPI VALLEYS BY EARLY NEXT WEEK.  AS IT DOES THE WEAK
FLOW ALOFT WILL SHIFT FM WEST/NORTHWESTERLY TO SOUTHWESTERLY WHICH
IS THE MORE TYPICAL FLOW ALOFT FOR THE SUMMER MONSOON. WL GO WITH
CHC POPS EACH DAY FM THE URBAN CORRIDOR WESTWARD WITH SLGT CHC POPS
ACROSS THE NORTHEAST PLAINS.

&&

.AVIATION...THUNDERSTORM ACTIVITY WILL INCREASE WITH THE MAIN
ACTIVITY IN THE DENVER AREA DURING THE LATE AFTERNOON INTO THE EARLY
EVENING. EXPECT PERIODS WHERE INSTRUMENT APPROACHES TO KDEN WILL BE
NEEDED...AND THERE WILL BE LOCALIZED IFR VISIBILITIES IN AREAS OF
HEAVY RAIN. AFTER THE STORMS DEPART...MVFR CEILINGS ARE EXPECTED TO
PREVAIL LATE TONIGHT INTO EARLY WEDNESDAY MORNING. ANOTHER ROUND OF
THUNDERSTORMS WEDNESDAY AFTERNOON WITH PERIODS OF INSTRUMENT
APPROACHES TO KDEN AND LOCALIZED IFR IN HEAVY RAIN.

.HYDROLOGY...THUNDERSTORMS ACROSS THE AREA THREATEN HEAVY RAIN OF 1
TO 2 INCHES IN AN HOUR WHICH COULD CAUSE FLASH FLOODING IN
SUSCEPTIBLE AREAS. HEAVIER RAIN IS POSSIBLE IN RICHER MOISTURE ON
THE PLAINS. CELL MOTION OF 10 TO 15 KNOTS IS EXPECTED...THOUGH THERE
COULD BE SOME SLOWER MOTIONS IN THE LATE AFTERNOON FROM CONVERGENT
WINDS...MOST LIKELY JUST EAST OF THE MOUNTAINS. HEAVIER RAIN IS ALSO
POSSIBLE ON THE PLAINS OVERNIGHT FROM TRAINING OF CELLS OVER THE
SAME AREA. THIS COULD PRODUCE 4 INCHES OF RAIN OVER A COUPLE OF
HOURS.

THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING WILL BRING ANOTHER
THREAT OF FLASH FLOODING FROM THE FOOTHILLS EASTWARD. THE
ENVIRONMENT WILL HAVE MORE MOISTURE BUT STORMS WILL BE MOVING MORE
QUICKLY.

CURRENT RIVER AND STREAM FLOWS HAVE TRENDED SLIGHTLY LOWER IN THE
LAST 24 HOURS. THIS TREND WILL CONTINUE AS TEMPERATURES COOL AND
SNOWMELT RATES DECREASE.  HOWEVER...LOCALLY HEAVY RAINFALL MAY ADD
TO RUNOFF ISSUES TONIGHT INTO WEDNESDAY WITH POTENTIAL FOR RISES ON
LARGER STREAMS. WATCHING SEVERAL CREEKS WITH HIGH SNOW MELT RUNOFF
THAT WOULD NOT BE ABLE TO TAKE MUCH MORE WATER.

FLOOD ADVISORIES...

BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON WEDNESDAY.
COLORADO RIVER NEAR KREMMLING UNTIL LATE WEDNESDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM MDT WEDNESDAY FOR COZ048>051.

&&

UPDATE...BARJENBRUCH
SHORT TERM...GIMMESTAD
LONG TERM....COOPER
Hazardous weather outlook, Jul 5, 11:24 AM MDT, 16 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1124 AM MDT TUE JUL 05 2011

COZ030>051-061200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1124 AM MDT TUE JUL 05 2011

...THUNDERSTORMS WITH HEAVY RAIN AND POSSIBLE FLOODING THIS
AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN AND NEAR THE FOOTHILLS THIS
AFTERNOON. THE THUNDERSTORMS WILL INCREASE AS THEY MOVE SLOWLY EAST
ACROSS THE PLAINS TONIGHT. THE MAIN THREATS FROM THE STORMS WILL BE
FLASH FLOODING AND LARGE HAIL UP TO GOLF BALL SIZE. THERE IS A
SMALLER THREAT OF DAMAGING WINDS AND TORNADOES.

STORMS TODAY WILL PRODUCE RAINFALL RATES OF UP TO 2 INCHES IN AN
HOUR. THERE IS POTENTIAL TODAY FOR MULTIPLE STORMS TO MOVE OVER THE
SAME AREA...WHICH COULD RESULT IN UP TO 4 INCHES OF RAIN OVER
SEVERAL HOURS. THE THREAT OF BOTH FLASH FLOODING AND SEVERE WEATHER
APPEARS GREATEST IN AREAS ALONG AND NORTH OF INTERSTATE 76...WITH
THE FLOOD THREAT ALSO ENHANCED IN BURN AREAS AND URBAN AREAS.

A MORE MOIST AND UNSTABLE ENVIRONMENT IN THE WAKE OF A WEAK COLD
FRONT WILL BRING THE THREAT OF SEVERE WEATHER AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SCATTERED TO NUMEROUS THUNDERSTORMS WILL AGAIN BE
EXPECTED.  THE STORMS WILL BE BE SLOW MOVING...POTENTIALLY SEVERE
AND PRODUCE HEAVY RAINFALL. MOISTURE WILL DECREASE FOR THURSDAY
THROUGH MONDAY. HOWEVER THE OVERALL WEATHER PATTERN WILL ALLOW DAILY
ISOLATED TO SCATTERED THUNDERSTORMS IN THE AFTERNOON AND EVENINGS...
ALTHOUGH A FEW MAY CONTINUE INTO EARLY MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM.

GIMMESTAD/COOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:02 PM MDTSpecial Weather StatementBOUMorgan28 min
Jul 5, 7:12 PM MDTSpecial Weather StatementBOULogan, Washington33 min
Jul 5, 7:29 PM MDTAreal Flood AdvisoryBOUMorgan91 min
Jul 5, 7:47 PM MDTSevere Thunderstorm WarningBOULogan, Washington43 min
Jul 5, 8:33 PM MDTSpecial Weather StatementBOUPhillips27 min
Jul 5, 11:07 PM MDTAreal Flood AdvisoryBOUGrand36 hr
Jul 6, 2:00 PM MDTSpecial Weather StatementBOUDouglas30 min
Jul 6, 2:58 PM MDTSevere Thunderstorm WarningBOUElbert48 min
Jul 6, 3:28 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert47 min
Jul 6, 4:02 PM MDTSpecial Weather StatementBOUWeld28 min
Jul 6, 4:33 PM MDTTornado WarningBOULogan, Weld42 min
Jul 6, 5:00 PM MDTSevere Thunderstorm WarningBOUWashington33 min
Jul 6, 5:06 PM MDTSevere Thunderstorm WarningBOUAdams, Logan, Morgan, Washington, Weld39 min
Jul 6, 5:26 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld49 min

Nearby

Flash Flood Watches in Colorado, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.